Quasi-range-preserving operator

Lai Chunhui Minnan Normal University

Functional Analysis mathscidoc:1612.12003

Northeast. Math. J., 10, (3), 285–290, 1994.10
This paper introduces a new concept, the quasi-range-preserving operator, and gives necessary and sufficient conditions for a linear operator to be quasi-range-preserving. As a special case Glicksberg's problem is affirmatively answered.
quasi-range-preserving operator; Glicksberg's problem; Convex Closed Hull; Uniform Algebra
[ Download ] [ 2016-12-27 09:28:55 uploaded by Laichunhui ] [ 328 downloads ] [ 0 comments ]
  • MR1319086 (95m:47048) Reviewed Lai, Chun Hui(PRC-ZZTC) Quasi-range-preserving operator. (English summary) Northeast. Math. J. 10 (1994), no. 3, 285–290. 47B38 (46J10)
@inproceedings{lai1994quasi-range-preserving,
  title={Quasi-range-preserving operator},
  author={Lai Chunhui},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161227092855649762696},
  booktitle={Northeast. Math. J.},
  volume={10},
  number={3},
  pages={285–290},
  year={1994},
}
Lai Chunhui. Quasi-range-preserving operator. 1994. Vol. 10. In Northeast. Math. J.. pp.285–290. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161227092855649762696.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved